Vol. 51, No. 1, 1974

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
A simple proof of the Moy-Perez generalization of the Shannon-McMillan theorem

John Cronan Kieffer

Vol. 51 (1974), No. 1, 203–206
Abstract

The Shannon-McMillan Theorem of Information Theory has been generalized by Moy and Perez. The purpose of this paper is to give a simple proof of this generalization.

Mathematical Subject Classification 2000
Primary: 94A15
Milestones
Received: 3 October 1972
Published: 1 March 1974
Authors
John Cronan Kieffer